MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION; SPINAL CORD STIMULATOR
Model Number SC-1112
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: model#: sc-2352-50 serial #: (b)(4) description: linear 3-4 lead, 50cm.
 
Event or Problem Description
A report was received that the patient was experiencing pain every time he turned the stimulator on.The patient will undergo an explant procedure.
 
Additional Manufacturer Narrative
Additional information was received that the scs was explanted as the patient was having another surgery.No further information could be obtained.Additional suspect medical device component involved in the event: model#: sc-2352-50 serial #: (b)(4) description: linear 3-4 lead, 50cm the explanted devices were not returned to bsn.It is indicated that the devices will not be returned for evaluation; therefore a failure analysis of the complaint devices could not be completed.A review of the device history records will be conducted.If there is any further relevant information from that review, a supplemental med watch will be filed.
 
Event or Problem Description

Brand Name
PRECISION
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key7018617
Report Number3006630150-2017-04408
Device Sequence Number11150070
Product Code LGW
UDI-Device Identifier08714729837138
UDI-Public08714729837138
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/01/2015
Device Model NumberSC-1112
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer11/20/2017
Initial Report FDA Received Date11/10/2017
Supplement Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR